Due to a wide range of media coverage and large scale steroid scandals fans and experts have continued to bring the games integrity into question. Major League Baseball is a game of statistics. The entirety of a player's career is based upon the consistency and credibility of the numbers and accolades acquired during the period in which they played. "Their real impact has been at the margins: There are certainly some scrubs who wouldn't be in the majors without the juice, and we have ample evidence that at the other end of the scale, drugs can take Hall of Famers and all-time greats and help them perform at historically unprecedented levels" (La-Times). When it comes to this topic generally there are two trains of thought. Many do not see the harm with this type of substance use because it makes the game more exciting and allows athletes to reach untested potentials. On the other side of the argument many fans and experts believe the game has lost its purity because of this drug use. More recently an issue has arose with high-caliber players who have tested positive for performance-enhancing drugs are not being voted for on a hall of fame ballot. This fact has brought many to question the game's integrity. No matter the statistics and achievements produced by the certain player prior to drug use, a positive test for steroids has shown to discredit the athletes integrity and career entirely.
Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK
5mg a day was too much and he was having bad side effects, extreme lethargy, he stopped eating,and drinking and his diarrhea actually got worse. Half a pill ever other day was not enough his stool was normal the first day then back to diarrhea the second. Half a pill mg a day seems to be the formula that works for him. He tolerates it well,and his stool remains normal. Mischief is much more active and healthy now,and is actually gaining weight. I am very pleased. Like I said I think it saved his life. Also the drug is very inexpensive $10 bucks a month